<  Back to the Polytechnique Montréal portal

Projected Chvatal-Gomory cuts for mixed integer linear programs

Pierre Bonami, Gerard Cornuejols, Sanjeeb Dash, Matteo Fischetti and Andrea Lodi

Article (2008)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/21069/
Journal Title: Mathematical Programming (vol. 113, no. 2)
Publisher: Springer
DOI: 10.1007/s10107-006-0051-y
Official URL: https://doi.org/10.1007/s10107-006-0051-y
Date Deposited: 18 Apr 2023 15:15
Last Modified: 18 Apr 2023 15:15
Cite in APA 7: Bonami, P., Cornuejols, G., Dash, S., Fischetti, M., & Lodi, A. (2008). Projected Chvatal-Gomory cuts for mixed integer linear programs. Mathematical Programming, 113(2), 241-257. https://doi.org/10.1007/s10107-006-0051-y



Repository Staff Only

View Item View Item